Methylprednisolone acetate and Red face - from FDA reports
There is no Red face reported by people who take Methylprednisolone acetate yet. We study 2,148 people who have side effects while taking Methylprednisolone acetate from FDA. Find out below who they are, when they have Red face and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Methylprednisolone acetate has active ingredients of methylprednisolone acetate. (latest outcomes from Methylprednisolone acetate 1,260 users)
Red face has been reported by people with high blood cholesterol (latest reports from 67,584 Red face patients).
On Feb, 23, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Red face when taking Methylprednisolone acetate?
Browse all side effects of Methylprednisolone acetatea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Red faceRed face
Could your condition cause Red faceRed face
You may be interested in these reviews
Hello, long term sufferer of gout. Which seriously causes facial flushing. I do take a BP pill but the flushing is worse after protein consumption. Would be nice to have a fix for this. I spritz my face with 32oz water a day to keep cool and small fans everywhere I sit or lye down. Any ...
Hey everyone, I started taking Lexapro about a week ago, love the med for PTSD but it's been making me flush over the littlest things or sometimes for no reason. The flushing lasts for about 2 hrs!! It's awful.
I am 52 man that has had increasing episodes of facial flushing. This happens mostly late in the afternoon. I am super sensitive to the sun and any creams for my face. I take testosterone injections and feel great . Does anyone have any similar symptoms? Been tested for Carcinoid and extensive ...
Hi, l have been taking naproxen 1000mg daily for 2 years, l have developed a red butterfly shape on my face. Doctors can't seem to decide if it is roscea or psoriasis, l feel it may be a side effect of the naproxen. Does anyone have any advice